# SDR HEEA0011267

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER UNIT INOPERATIVE.  TEST LIGHT WILL NOT COME ON.
